EconPapers    
Economics at your fingertips  
 

A duopolistic spatial competition model with non-zero conjectural variation

Pablo Dorta-González, D. Santos-Peñate () and R. Suárez-Vega ()

TOP: An Official Journal of the Spanish Society of Statistics and Operations Research, 2006, vol. 14, issue 1, 113-134

Keywords: Competitive location; Cournot duopoly; equilibrium; non-zero conjectural variation; 90B10 (search for similar items in EconPapers)
Date: 2006
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://hdl.handle.net/10.1007/BF02579005 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:topjnl:v:14:y:2006:i:1:p:113-134

Ordering information: This journal article can be ordered from
http://link.springer.de/orders.htm

DOI: 10.1007/BF02579005

Access Statistics for this article

TOP: An Official Journal of the Spanish Society of Statistics and Operations Research is currently edited by Juan José Salazar González and Gustavo Bergantiños

More articles in TOP: An Official Journal of the Spanish Society of Statistics and Operations Research from Springer, Sociedad de Estadística e Investigación Operativa
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:topjnl:v:14:y:2006:i:1:p:113-134